# SDR AALA20100418TUL05

- Difficulty date: April 18, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP SHEET AT STATION 456 OUT OF LIMITS PER SRM 53-01 FIGURE 1 SHEET 3.  INSTALLED DOUBLER PER AARD 53-20-00-16.
